MAUDE Adverse Event Report: I.T.S. GMBH FLS PLATE, CURVED, 5-HOLE, LEFT

I.T.S. GMBH FLS PLATE, CURVED, 5-HOLE, LEFT
Model Number 21412-5
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The qc documents showed no deviations and despite several requests regarding my questions, i haven't received proper answers from the rep and the surgeon.The device history record (dhr) of this plate were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As a result of the above and the fact that no device was returned for evaluation, this complaint is deemed unconfirmed.
 
Event or Problem Description
It was reported that a curved foot plate 5-hole broke 1/2 y + original implant date (b)(6) 2020.Plate used for mtpj arthrodesis.

Brand Name
FLS PLATE, CURVED, 5-HOLE, LEFT
Common Device Name
FLS PLATE, CURVED, 5-HOLE, LEFT
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhöhe, styria 8301
AU  8301
MDR Report Key10360477
Report Number3004369035-2020-00006
Device Sequence Number3462936
Product Code HRS
UDI-Device Identifier09120047299302
UDI-Public09120047299302
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21412-5
Device Catalogue Number21412-5
Device Lot Number26/F34558
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2020
Initial Report FDA Received Date08/04/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;